# SDR CA030605014

- Difficulty date: June 4, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,150 hours
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 656517543
- Condition: Out Of Rig
- Location: Te Flaps Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLAP SYSTEM SECONDARY SWITCHES LOCATED IN THE AFT CABIN WERE FOUND TO BE SEVERELY OUT OF RIG. THIS ALLOWED THE FLAP BELL CRANKS TO OVER TRAVEL CONTACTING THE WING STRUCTURE DURING FLAP OPERATION. NO STRUCTURAL DAMAGE WAS FOUND. SYSTEM RERIGGED & CHECKED SERVICEABLE.
